Finite-dimensionality in Tanaka theory

  • Boris Kruglikov

    Department of Mathematics and Statistics, University of Tromsø, Tromsø, 9037, Norway


In this paper we extend the Tanaka finiteness theorem and inequality for the number of symmetries to arbitrary distributions (differential systems) and provide several applications.

Cite this article

Boris Kruglikov, Finite-dimensionality in Tanaka theory. Ann. Inst. H. Poincaré Anal. Non Linéaire 28 (2011), no. 1, pp. 75–90

DOI 10.1016/J.ANIHPC.2010.10.001